Volume 27, Number 6

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 6, 27 (2009). Abstract
pdf
Full Article

Xianmin Xu and Zhiping Li
A Posteriori Error Estimates of a Non-Conforming Finite Element Method for Problems with Artifical Boundary Condition
J. Comp. Math., 27 (2009), pp. 677-696 . Abstract
pdf
Full Article

S. Franz, L. Tobiska and H. Zarin
A New Approach to Recovery of Discontinous Galerkin
J. Comp. Math., 27 (2009), pp. 697-712 . Abstract
pdf
Full Article

Jingtang Ma, Yingjun Jiang, and Kaili Xiang
On a Moving Mesh Method for Solving Patial Integro-differential Equations
J. Comp. Math., 27 (2009), pp. 713-728 . Abstract
pdf
Full Article

Nengsheng Fang and Lung-an Ying
Stability Analysis of Yee Schemes to PML and UPML for Maxwell Equations
J. Comp. Math., 27 (2009), pp. 729-747 . Abstract
pdf
Full Article

Yidu Yang
Two-grid Discretization Schemes of the Nonconforming FEM for Eigenvalue Problems
J. Comp. Math., 27 (2009), pp. 748-763 . Abstract
pdf
Full Article

Min Tang
A Uniform First-Order Method for the Discrete Ordinate Transport Equation with Interfaces in X,Y-Geometry
J. Comp. Math., 27 (2009), pp. 764-786 . Abstract
pdf
Full Article

Xiantao Xiao and Liwei Zhang
Solving a Class of Inverse QP Problems by a Smoothing Newton Method
J. Comp. Math., 27 (2009), pp. 787-801 . Abstract
pdf
Full Article

Tianhe Zhou and Danfu Han
Hermite Scattered Data Fitting by the Penalized Least Squares Method
J. Comp. Math., 27 (2009), pp.802-811 . Abstract
pdf
Full Article

Deyue Zhang, Fuming Ma and Heping Dong
A Finite Element Method with Rectangular Perfectly Matched Layers for the Scattering from Cavities
J. Comp. Math., 27 (2009), pp. 812-834 . Abstract
pdf
Full Article

Author Index to Volume 27.
Author Index to Volume 27
J. Comp. Math., 27 (2009), pp. 835-836. Abstract
pdf
Full Article